Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 7 > No. 2L


A Numerical Method for Delayed Fractional-Order Differential Equations: Based on G-L Definition

PP: 525-529
Zhen Wang, Xia Huang, Jianping Zhou,
In this paper, a numerical method for nonlinear fractional-order differential equations with constant or time-varying delay is devised. The order here is an arbitrary positive real number, and the differential operator is the Gr¨unwald-Letnikov derivative. The detailed error analysis for this algorithm is given, meanwhile, the convergence of the iteration algorithm is proved. Compared with the exact analytical solution, a numerical example is provided to illustrate the effectiveness of the proposed method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved